Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hair fall problem. Less hair on center of scalp. Prescribed diprovate gel. Will condition improve?

Hi doctor i m 25 years old facing hairloss problem for last 4 years.may be it is heridatory but now i dont see hairs on my center scalp. No patches ,no red skin there is nothing like skin problem but still having hair FALL someone prescribed me DIPROVATE GEL to use is it okay to use this i have used mintop oil,sbl scalptone and arnica montana oil now dont know what to do plzzzzzzzz help me sanjay kashyap
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query.
You seem to be suffering from androgenetic alopecia which could be heriditary in your case. This condition produces thinning of hair and hence the skin is visible as bald patches.
You must use 5% minoxidil lotion twice a day and take tab finasteride 1 mg per day as long as you want normal hair. Your improvement starts from 3 months and it will take one year to have 40-50% improvement. Meanwhile, do thyroid profile and serum ferritin levels as a routine check up.
Steriod gels will not help in this condition.
Good day
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor